# SDR CALA2017112704232

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 60,904 hours, 25,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D5348004320300
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 FWD INBD DOOR SILL GIRT BAR ATTACHMENT AREA FOUND TO BE CORRODED.  BLENDED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-41-14-283-002.  PERFORMED A REPAIR, PRINCIPLES 1 AND 9 IAW SRM 53-41-14 -300-001, SHEETS 2, AND 5.
